# SDR CA010307015

- Difficulty date: February 25, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Lkheed 1011385114
- Aircraft time: 59,357 hours
- Engine: Rroyce RB21122B02
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Engine
- Condition: Failed
- Location: Engine
- Part time: 47,592 hours
- Component: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF ENGINE NR 3 VIBS INCREASED TO 2.5 UNITS, THROTTLE RETARDED TO KEEP BELOW LIMITS. AIRCRAFT RETURNED TO MAINTENANCE BASE YMX. TROUBLESHOOTING CARRIED OUT AS PER MM 79-00-00 PAGE 121, ENGINE RUNS CARRIED OUT AS PER TEST NR 21 VIBRATIONS WITHIN LIMITS, AIRCRAFT RETURNED TO SERVICE.SUSPECT OIL FINDING.
